Tag Archives: gain

More weight gain in people starting HIV treatment with newer integrase inhibitors or darunavir

A US study has concluded that weight gain is greater by around 2 to 4 kg in HIV-positive people taking bictegravir or dolutegravir as part of their first antiretroviral therapy (ART), compared to their counterparts using other drug regimens. A similar effect was reported in those using the protease inhibitor darunavir. The study led by… Read More »

Why breakfast could be causing you to gain weight, says professor Tim Spector

The diet myths that EVERYONE falls victim to: Professor tells This Morning that you can skip breakfast and says calorie counting and exercise won’t help you lose weight Professor Tim Spector, a British nutrition expert, dispels the many diet myths He explains why breakfast could be making you gain wait and is not important And he… Read More »

Can lorazepam make u gain weight

Ativan lorazepam is a prescription tranquilizing medication. You might also hear it called a sedative-hypnotic or anxiolytic medication. Ativan belongs to a class of medications called benzodiazepines. Ativan is used to treat anxiety symptoms, insomnia trouble sleeping, and status epilepticus a type of severe seizure. Generic drugs are often less expensive than the brand-name version.… Read More »